# SDR CALA9900725

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILIZER RT HINGE HOUSING INTERIOR CHIPPED WITH A 3 INCH CRACK ON VERTICAL CAP.  REPAIRED IAW ECRA 5530-01244.
